# SDR DALA2016103107955

- Difficulty date: April 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 39,792 hours, 27,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 994-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK FROM BS 994 - 1022,  BETWEEN LONGERONS 27 TO 28R.  THE CARGO TRACK WAS REPLACED IAW SRM 51-41-01, 51-40-08, AND 51-10-04 PAR 15 AND 21.
